# SDR CA070416006

- Difficulty date: March 15, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: C1486742003
- Part serial: 1124
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,613 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE BASE, THE FLAP POWER CAUTION LIGHT ILLUMINATED. RESET WAS CARRIED OUT IAW QRH 10.11 HOWEVER ONE MINUTE LATER THE CAUTION LIGHT RE-ILLUMINATED.  IAW THE QRH FLAPS RENDERED UNAVAILABLE FOR LANDING. FLAPLESS LANDING WAS CARRIED OUT WITHOUT INCIDENT. ENGINEERING INVESTIGATION REVEALED FAILURE OF THE FLAP CONTROL UNIT. UNIT REPLACED AND TESTED IAW MAINTENANCE MANUAL REQUIREMENTS. AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT. AS DEFECT CONFIRMED WITH REPLACEMENT OF THE FCU. (TC NR 20070416006)
